A construction of pseudorandom binary sequences using both additive and multiplicative characters

Tom 139 / 2009

László Mérai Acta Arithmetica 139 (2009), 241-252 MSC: Primary 11K45. DOI: 10.4064/aa139-3-3

Autorzy

  • László MéraiDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter Sétány 1//c
    1117 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek